Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Uniform domains and capacity

Buckley, Stephen M. and Herron, David A. (2007) Uniform domains and capacity. Israel Journal of Mathematics, 158 (1). pp. 129-157. ISSN 1565-8511

[img] Download (208kB)
Official URL:

Add this article to your Mendeley library


We characterize the class of uniform domains in terms of capacity. As a byproduct of this investigation we provide results describing when a Loewner domain will be QED.

Item Type: Article
Keywords: Uniform domains; Capacity; Loewner domain.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1577
Identification Number: 10.1007/s11856-007-0007-9
Depositing User: Prof. Stephen Buckley
Date Deposited: 13 Oct 2009 11:50
Journal or Publication Title: Israel Journal of Mathematics
Publisher: Hebrew University Magnes Press
Refereed: No

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...